Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

178 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Having pain in right side after eating. Had gall bladder removal. What could be the cause for pain?

Answered by
Dr.
Dr. Pratap VGM

Diabetologist

Practicing since :2006

Answered : 869 Questions

default
Posted on Tue, 26 Nov 2013 in Medicines and Side Effects
Question: Will this cause right side pain that gets extreme after eating or drinking beverage And laying down I had gall bladder removed 2009 And ercp 2011 with splint to biliary tree i beleive
doctor
Answered by Dr. Pratap VGM 2 hours later
Brief Answer: Fatty food induced Detailed Answer: Hi, Welcome to XXXXXXX After reviewing your case we can come to conclusion that you are facing problems due to fatty meals or drinks.. Usually after ingestion of alcohol or drinks, there will be stimulation of liver and gall bladder to secrete enzymes. But in your case gall bladder is removed so food will take longer to get digested. So you may experience right sided pain. Even you might have right sided pain due to acute gastritis You consult your doctor once. Stop taking alcohol completly. Secondly liver enzyme extract syrups are available which can be taleo two times a day. Adding a proton pump inhibitor like pantaprazole with domperidone with help. Kindly consult your doctor to know if you have contraindications to these. Thanks,
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Pratap VGM 28 hours later
I sent in several labs Ct etc Will u automatically be able to review or will u need to send thru this Q&A
doctor
Answered by Dr. Pratap VGM 6 hours later
Brief Answer: please upload the reports Detailed Answer: Hi, I do not see any reports here. If you have the reports and wish me to look at them, kindly upload the same on the right side of this query page. There is a feature available for the same. Awaiting your response. Regards,
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
default
Follow up: Dr. Pratap VGM 1 hour later
Thank you for your time
doctor
Answered by Dr. Pratap VGM 58 minutes later
Brief Answer: post surgical complications Detailed Answer: Dear sir Your complications are appearing due to post surgery I reviewed your scan reports. There are no major implications but Sometimes constiPation will cause signs mimicking intestinal obstruction and air in the organs If you treat your constipation you will feel better Thirdly you can have lactulose solution after consulting your doctor Thanks
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Constipation

doctor1 MD

I got my periods regular. ..did d pregnancy test twice...result is neg...did d test cuz f nausia constipation n vomiting sensation. ....bt I feel m pregnant...wad du I du...m unmarried n I du nt want to kp baby....temmi b best n sweet dr...few drs r vry aggressive related to dis....sugg me the medicine

doctor1 MD

Thank you. I went to ER yesterday and was told that I have sever constipation. They took xrays. My upper left abdomen is distended. I was told take a bottle of miralax and split it between 2 bottles of gatorade. I did that at 1pm. The only thing I have passed is water.

doctor1 MD

Hi Doctor,i am 43 years male,having problem of fissure doctor suggested cremafin 6 months back i am taking 1/2 tea spoon as i having fear of hard stool ,earlier i had never had constipation ,but after my ptca might be certain medication gave me this problem ,what are the side effects .i am also having anxiety causing depression due to this problem

doctor1 MD

Hi! I went to the Urgent Care yesterday because I was having some stomach cramps, back aches and spotting and I am currently in between periods. After taking a urine sample, doing blood work, and getting an x-ray of me the doctor there determined that I had severe constipation. The treatment was to drink 32oz of Gatorade mixed with 238g of Miralax and take two Dulcolax pills within an hour of drinking the mixture. He told me to do this for two days, however now i am not pooping out anything but liquid. It feels like I m peeing instead of pooping. Should I stop taking the laxatives?

doctor1 MD

Is it true that a breast feed baby is normal to not have a bowel movement in 5 to 7 days

doctor1 MD

I have cirrhosis . I have been told it is moderate to severe. I have the common conditions that go with it. Very low platelet count . (numerous esophageal bandings) I am not a new-comer to this affliction. These are the things that have been...

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be